# SDR FDEA201006141985

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397825520000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO FLOORBEAM, FR 63 FWD FLANGE HAS 6 SQUARE INCHES OF CORROSION AT 30"-34" LT OF CTR ON LOWER SURFACE OF FLANGE (IN AND AROUND FASTENER HOLES) REMOVED CORROSION IAW SRM 51-74-10, CHECKED LIMITS FOUND OUT OF LIMITS IAW SRM 53-10-15, PB 101 AND 53-10-00 PB 101 TABLE 102, PAGE 106. R & R CROSSBEAM FR 63 IAW SRM 51-72-10.
